MAUDE Adverse Event Report: MEDTRONIC, INC. ANALYZER CABLE; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. ANALYZER CABLE; PROGRAMMER, PACEMAKER
Model Number 2292
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: four analyzer cables were returned and manufacturer's analysis was unable to confirm the customer comment that the analyzer cables weren't working properly.The four cables returned all passed incoming visual and functional testing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the customer had multiple analyzer cables which were not working properly, as the cables could not be used to measure signals on the atrial channel or ventricular and/or had noise on the atrial or ventricular channel.The cables were returned for analysis.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: analysis confirmed that one cable was not working correctly.It had bent pins and failed functional testing.The other cable passed all testing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two additional cables were returned.

Brand Name
ANALYZER CABLE
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7415709
Report Number2182208-2018-00483
Device Sequence Number16459719
Product Code KRG
UDI-Device Identifier00643169703247
UDI-Public00643169703247
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2292
Device Catalogue Number2292
Device Lot Number631930001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1